• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Got Dr's - V.scared!!!

#1
Hi all, not been on for a while, been feeling so ill, it's now got to the point that I have reluctantly made a Dr's appt, I reckon he'll tell me to come off LT, with 6lbs to go, aarrrrggggghhhhhh! I can't seem to get up in the mornings, constant headache, bad dizziness and feeling so bruised, if i touch my arms, it hurts, I can't lift or carry anything (not helpful with a 2 yr old) So as you can imagine, I'm very nervous about what he'll say!!! Will keep you posted, appt at 4.50.:confused:
T x
Should I ask for new boobs whilst there???
Maybe best leave that one for another time!!!
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

trimlee

Love God; Love People
#2
Hey Monsoon, sorry t hear that. I hope the appointment goes well, and whatever the Dr. recommends, I'm sure you will lose that 6lb and get to target. Stay healthy!
 

howdy-doody

Eloquent hooligan
#3
Awwww babes :( xxxx

Hope it goes well for you & target weight or no your body comes 1st.... (it would with me anyway ;) ).

Lots of love xx
 

Mini

Administrator
Staff member
#5
Hi all, not been on for a while, been feeling so ill, it's now got to the point that I have reluctantly made a Dr's appt, I reckon he'll tell me to come off LT, with 6lbs to go, aarrrrggggghhhhhh! I can't seem to get up in the mornings, constant headache, bad dizziness and feeling so bruised, if i touch my arms, it hurts, I can't lift or carry anything (not helpful with a 2 yr old) So as you can imagine, I'm very nervous about what he'll say!!! Will keep you posted, appt at 4.50.:confused:
T x
Should I ask for new boobs whilst there???
Maybe best leave that one for another time!!!
Some people on a Food Replacement Diet can suffer from bruising.

Here is a post by CD Counsellor
The volume and viscosity of your blood changes when on a VLCD. Bruising can occur when there is a lack of vitamin K. CD does have Vitamin K in it however there is not RDA for this vitamin.

If you bruise easily have a chat to your local pharmacist. There is a vit K supplement called Synkavit and this can help. If it continues and you are worried please go back to your GP.

I am sure there is a thread on here about this I will see if I can find it.

Linda
__________________
Linda CD Counsellor
Cambridge Diet Sponsor of the Year 2007
Cambridge Counsellor Co-ordinator Committee
20 Years' Service Award
Special Merit Award Winner 2005
http://www.minimins.com/cambridge-diet-forum/26441-bruising.html


As both Lipotrim and CD were created by the Howard Foundation I am guessing the RDA may well be the same?
 
#6
you look fantastic i have exactly the same amount to loss as you did i have 5 stone off now and i dont have any saggy skin at all just strech marks can i ask if you got any saggy skin sorry to be so personal but i constantly worry that im going to get saggy skin the more weight i loss:girlpower:
 

nictastic

Says it as it is!!!
#7

nictastic

Says it as it is!!!
#8
Tara, Your body comes first...theres no point looking great if you can't do anything with it... but, my doc was fine about me being on LT ...AND it could be something else... with your losses you could lose the 6lbs in one week or maybe 2 on maintainence...Hope all goes well with ya hunni xxxxx
 
#9
hope all goes well for you hunni and that you are feeling better soon. You will lose that last bit of weight one way or another x
 
#10
Hey babe! Im sure you will loose that 6 pounds no matter what! Look on the bright side - at least you only feeling like this now - imagine if this had happened at the beginning! You have achieved so much and you will get the last little bit off!

I have to come off TFR 4 pounds before my target and I am determined to get there - so we will both do it im sure! :)

Good luck and i hope u feel better soon xox
 
#11
hi monsoon, i've just been looking at you weight loss....over 9st...that is amazing!!!! hope everything goes ok at the doc's....keep us informed!!
 
#13
PHEW!!!
Just a viral infection bought on after my head cold, am so relieved and now feel a little dim, does anyone else get obsessed and clingy with their LT? He gave me some double dose ibuprofen which will help with the headaches and muscle aches, I took one and it knocked me out - wow, v. strong, woke up feeling a little better too. Weigh in 2moro which has cheered me up also.
T x
P.s. thankyou for your kind messages.


linny343;829 377 said:
you look fantastic i have exactly the same amount to loss as you did i have 5 stone off now and i dont have any saggy skin at all just strech marks can i ask if you got any saggy skin sorry to be so personal but i constantly worry that im going to get saggy skin the more weight i loss:girlpower:
I got a little saggy skin, but it has really started to shrink back, it doesn't bother me so it can't be that bad!
 

howdy-doody

Eloquent hooligan
#14
Glad to hear it's nowt serious :) xx Gotta look after the ole bod :)

does anyone else get obsessed and clingy with their LT?
Hell yes ! :eek:
 

msblonde

a new way of living!
#15
glad to hear all is ok, try and get some rest xxx
 

nictastic

Says it as it is!!!
#16
Great to hear T roll on tomorrow...good luck ... not that you need it!!!! xxx
 
#17
Good news... you can concentrate of finishing your journey now with no worries ....:)
 

Sara4

Gold Member
#19
Glad to hear your not kicking the bucket!!! But can I just say ........Inspirational!!!!!!

Well done you!
 

Sara4

Gold Member
#20
you look fantastic i have exactly the same amount to loss as you did i have 5 stone off now and i dont have any saggy skin at all just strech marks can i ask if you got any saggy skin sorry to be so personal but i constantly worry that im going to get saggy skin the more weight i loss:girlpower:
Can I also just say - 5 stone gone and NO Weight loss ticker!!!! Are you NUTS???? Go and get a ticker immediately and flaunt every one of those pounds that are gone forever!!!! Well done babe!
 


Similar threads